The Annals of Probability
- Ann. Probab.
- Volume 44, Number 4 (2016), 2427-2478.
Matricial model for the free multiplicative convolution
This paper investigates homomorphisms à la Bercovici–Pata between additive and multiplicative convolutions. We also consider their matricial versions which are associated with measures on the space of Hermitian matrices and on the unitary group. The previous results combined with a matricial model of Benaych–Georges and Cabanal–Duvillard allow us to define and study the large $N$ limit of a new matricial model on the unitary group for free multiplicative Lévy processes.
Ann. Probab., Volume 44, Number 4 (2016), 2427-2478.
Received: February 2014
Revised: March 2015
First available in Project Euclid: 2 August 2016
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 15B52: Random matrices 60B15: Probability measures on groups or semigroups, Fourier transforms, factorization
Secondary: 46L54: Free probability and free operator algebras 60E07: Infinitely divisible distributions; stable distributions
Cébron, Guillaume. Matricial model for the free multiplicative convolution. Ann. Probab. 44 (2016), no. 4, 2427--2478. doi:10.1214/15-AOP1024. https://projecteuclid.org/euclid.aop/1470139146